# SDR RAIA00306179

- Difficulty date: June 29, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 11,109 hours, 10,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-PIT- EMERGENCY LIGHT INOP AT LT EMERGENCY EXIT.  REMOVED AND REPLACED EMERGENCY LIGHT AT EXIT.
